Call American Addiction Centers for help today.

(888) 287-0471
Close Main Menu
Main Menu
  • Find a Rehab Center
  • AAC Facilities
  • Find Treatment
  • Paying for Treatment
  • Substance Abuse
  • About AAC
    Back to Main Menu
    Main Menu

Zydone Overdose Symptoms and Treatment

Questions about treatment?
  • Access to licensed treatment centers
  • Information on treatment plans
  • Financial assistance options

Zydone is an opioid, or narcotic drug, that combines acetaminophen and hydrocodone. It is used to treat moderate-to-severe pain. It is not uncommon for people taking Zydone to develop a dependence on it. Addiction may go unrecognized when the person is taking the pills for a legitimate reason. He or she may go through them faster than expected, or make excuses as to why pills are missing. Zydone may also be used recreationally.
“Addiction may go unrecognized when the person is taking the pills for a legitimate reason.”

Zydone overdose symptoms can quickly lead to death or permanent organ damage. If you or a loved one is taking or abusing Zydone, it is important to know the symptoms of overdose. Signs of an overdose on Zydone can be severe and may include:

  • Nausea
  • Vomiting
  • Appetite loss
  • Sweating
  • Weakness
  • Confusion
  • Jaundice
  • Clammy skin
  • Coma
  • Blue lips
  • Cessation of breathing
  • Cardiac arrest

Zydone Overdose Treatment

Once overdose is suspected, it is important to call 911. Keep the victim warm and comfortable and monitor breathing and heart rate if possible. Follow any instructions given over the phone by emergency personnel. Send the medication bottle to the hospital with the patient and tell responders how much was taken, if known, and any other medications or substances also taken.

Medical treatment for Zydone overdose includes:

  • IV fluids
  • Breathing support
  • CPR
  • Prescription medications

“Once overdose is suspected, it is important to call 911.”
Medications are sometimes given to raise blood pressure, breathing rates and heart rate in patients who have experienced a Zydone overdose. Prompt care for overdose symptoms is essential in order to keep the patient stable. If care isn’t received in an expedient manner, more serious complications could develop and ultimately lead to death. Call us today to learn more about Zydone detox and withdrawal treatment.

Outcome After a Zydone Overdose

drug overdoseThe outcome for each individual will depend on the severity of the symptoms. Not all Zydone overdoses are fatal; according to the CDC, there are more than seven non-fatal overdoses for each opioid death. Those who experience breathing cessation, cardiac arrest or liver failure will have poorer outcomes from a Zydone overdose.

Anyone who has received Zydone overdose treatment should be evaluated for drug addiction and treated appropriately. If you or a loved one has been treated for Zydone overdose and need help overcoming addiction, call us at to discuss addiction treatment options with our caring staff.

Factoid:

  • From 1999 to 2006, opioid deaths more than tripled.
  • Suicide attempts account for only a small number of opioid overdose deaths every year.

We're here to help you find the treatment you deserve.
Substance Abuse Assessment
How our treatment is different?
American Addiction Centers photo
Editoral Staff
Author
The editorial staff of Projectknow.com is comprised of addiction content experts from American Addiction Centers. Our editors and medical reviewers have over a decade of cumulative experience in medical content editing and have reviewed thousands of pages for accuracy and relevance. Our reviewers consistently monitor the latest research from SAMHSA, NIDA, and other reputable sources to provide our readers the most accurate content on the web.
Reach out to us day or night

Our supportive admissions navigators are available 24/7 to assist you or your family.

Call (888) 287-0471
There was an error fetching your data